Thunderstorm Wind, Lucas
- When
- June 15, 4:45 PM EST to 5:00 PM EST
- Where
- Lucas County, Countywide
- Property damage
- $7,000
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 41.633, -83.650
Thunderstorm winds downed five trees across the county.
1 thunderstorm wind, as filed by the National Weather Service.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before the first event at Jun 15, 2:30 PM EST, 2 hours 15 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CLEVELAND OH 330 PM EDT FRI JUN 15 2001 SQUALL LINE MOVG IN ON SCHD. STILL THREAT OF SVR WITH VRY UNSTBL AMS...WL MENTION THAT IN ZONES. PCPN SHOULD BE A QUICK SHOT. RIDGE SFC AND ALOFT BLDING IN QUICK SAT...WL FCST MOSTLY SUNNY. NEXT PCPN THREAT IS TUE. GUID TEMPS OK...GOOD BE A LTL HIGH BASED ON COOLG AT H8. WL MENTION LESS HUMID FOR SAT BASED ON DWPTS IN 50S. .CLE... OH...NONE. PA...NONE. KIELTYKA
OHZ003-006>008-017-018-027-028-036-152200- SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CLEVELAND OH 422 PM EDT FRI JUN 15 2001 ...THUNDERSTORMS APPROACHING WESTERN OHIO... A LARGE LINE OF THUNDERSTORMS OVER THE EXTREME EASTERN SECTIONS OF INDIANA WILL MOVE EASTWARD INTO NORTHWEST OHIO THIS EVENING. THE LEADING EDGE OF THE THUNDERSTORMS SHOULD REACH THE TOLEDO AND FINDLAY METRO AREAS IN BETWEEN 5PM AND 6PM. THE THUNDERSTORMS WILL REACH SANDUSKY AND MARION AFTER 6PM. THIS LINE OF THUNDERSTORMS WILL PRODUCE VERY HEAVY RAIN AND GUSTY WINDS. WIND SPEEDS IN EXCESS OF 40 MILES AN HOUR WITH RAINFALL AMOUNTS OF 1 TO 2 INCHES ARE POSSIBLE. STAY TUNED TO YOUR LOCAL RADIO, TELEVISION OR NOAA WEATHER RADIO FOR FURTHER UPDATES FOR POSSIBLE WARNINGS. GARNET
The Detroit radar (KDTX), 120 km away, was scanning. The volume nearest the first event began at 21:46 UTC.
1 thunderstorm wind. Local standard time, as filed.
Thunderstorm winds downed five trees across the county.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Ohio in 2001Every state in 2001This day in weather historyWarnings in Ohio, June 2001
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5252651.